Side Effects from Polyacrylamide Filler?
- Asked by palomita in NY
- 4 years ago
Hi! 2 months ago I made lip augmentation and I don't know why doctor chose synthetic filler Polyacrylamide, without explaining me all side effects. At the moment 2 months are passed already, but my lips still aren't symmetric, as well there are many small sensitive balls (like capsules) inside of my lips.
Honestly, I don't understand is it normal or I have some anomalous effect. As well I would love to know is it possible to remove or reduce the balls and in case if its possible, how is the procedure? I'm 28 years old. Thanx
People React To Non-Absorbably Fillers Differently
Patients also may react to breast implants differently, and form scar capsules. For that matter anything placed in the body can cause a reaction.
The "balls" you feel are probably scar tissue that encapsulated the filler. While steroid injections may help reduce them, it is possible they could require surgical removal...you wll need to ask your doctors about this.
My choice has always been to use fillers that the body naturally breaks down over time because over the years the face changes, and so may my patient's desires ! This also avoids most problems with the material reacting in a negative way.
Recent Injectable Fillers Reviews
Injectable Fillers Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.